New Fourth Order Quartic Spline Method for Solving Second Order Boundary Value Problems

Authors

  • Osama Hasan Ala'yed School of Quantitative Sciences, UUM College of Arts and Sciences, Universiti Utara Malaysia
  • Teh Yuan Ying School of Quantitative Sciences, UUM College of Arts and Sciences, Universiti Utara Malaysia
  • Azizan Saaban School of Quantitative Sciences, UUM College of Arts and Sciences, Universiti Utara Malaysia

DOI:

https://doi.org/10.11113/matematika.v31.n2.789

Abstract

In this article, a fourth order quartic spline method has been developed to obtain the numerical solution of second order boundary value problem with Dirichlet boundary conditions. The development of the quartic spline method and convergence analysis have been presented. Three test problems have been used for numerical experimentations purposes. Numerical experimentations showed that the quartic spline method generates more accurate numerical results compared with an existing cubic spline method in solving second order boundary value problems.

Downloads

Published

2015-12-28

How to Cite

Ala’yed, O. H., Yuan Ying, T., & Saaban, A. (2015). New Fourth Order Quartic Spline Method for Solving Second Order Boundary Value Problems. MATEMATIKA: Malaysian Journal of Industrial and Applied Mathematics, 31(2), 149–157. https://doi.org/10.11113/matematika.v31.n2.789

Issue

Section

Articles